This is my first time doing Mobistat 3, this morning I woke up and went pee and when I whiped and got up I had a little bit of burning and itching. Is this normal???
With a yeast infection, yes. Keep using the Monistat 3. It can take a week or two for symptoms to go away. DO NOT DOUCHE! Douching upsets the pH balance of the vagina and will make things worse. Douching can cause yeast infections by killing off good bacteria that keeps the yeast from over growing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2014 • 1 answer
Posted 7 Mar 2015 • 2 answers
Monistat-1 - I took the monistat lastnite,woke up with burning and itching worse than before.is that
Posted 10 Sep 2015 • 1 answer
Monistat-1 - I used monistat one on sunday at 11pm. On monday I had alot of discharge throughout the
Posted 16 Sep 2015 • 1 answer
I have been using monistat 3 for two days now I still have itching the burning has went away is this
Posted 5 Oct 2015 • 0 answers